MAUDE Adverse Event Report: JOHNSON AND JOHNSON SURGICAL VISION, INC. PLATINUM 1 SERIES; SURGICAL ADJUNCTS

JOHNSON AND JOHNSON SURGICAL VISION, INC. PLATINUM 1 SERIES; SURGICAL ADJUNCTS
Model Number 1MTEC30
Medical Device Problem Code Difficult or Delayed Positioning (1157)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 03/26/2018
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
If implanted; give date: n/a (not applicable).The intraocular lens was not implanted.If explanted; give date: n/a (not applicable).The intraocular lens was not implanted.All pertinent information available to johnson and johnson surgical vision, inc.Has been submitted.
 
Event or Problem Description
It was reported that the lens would not fully come out of the cartridge and was partially delivered into the left eye due to possible loading error.Another lens was used.There was no need for incision enlargement, vitrectomy, or sutures.There was no patient injury.No additional information was provided to johnson and johnson surgical vision, inc.
 
Additional Manufacturer Narrative
It was discovered that the event of partially delivers was reported against the lens.For a complaint of partially delivers and stuck in cartridge, the report should be against the cartridge with the lens as a concomitant product.A correction mdr is required.The following fields have been updated: brand name: platinum 1 series.Product code#: kyb.Common device name: surgical adjuncts.Model#: 1mtec30.Catalog#: 1mtec30.Lot#: cd00737.Expiration date: 1/18/2019 udi #: (b)(4).Concomitant medical products: zcb00, serial #: (b)(4).Manufacturing site address: road 402 north, km 4.2, anasco industrial park, pob 14, anasco, pr, us.00610.Pma/510(k) #: k081545.Device manufacture date: 1/18/2018.Device evaluation: since product is not available, the reported complaint issue could not be verified.Manufacturing records review: the manufacturing records for the product were reviewed.The product was manufactured and released according to specifications.Labeling review: the directions for use (dfu) were reviewed.The dfu provide the customer with proper usage instructions and guidelines.Conclusion: as a result of the investigation, there is no indication of a product quality deficiency.All pertinent information available to johnson and johnson surgical vision, inc.Has been submitted.

Brand Name
PLATINUM 1 SERIES
Common Device Name
SURGICAL ADJUNCTS
Manufacturer (Section D)
JOHNSON AND JOHNSON SURGICAL VISION, INC.
santa ana CA
MDR Report Key7455063
Report Number3011852734-2018-00060
Device Sequence Number1550862
Product Code KYB
UDI-Device Identifier05050474531642
UDI-Public(01)05050474531642(17)210929
Combination Product (Y/N)N
Initial Reporter StateOR
Initial Reporter CountryUS
PMA/510(K) Number
K081545
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source health professional,user faci
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 07/02/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Physician
Device Expiration Date01/18/2019
Device Model Number1MTEC30
Device Catalogue Number1MTEC30
Device Lot NumberCD00737
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 03/26/2018
Supplement Date Received by Manufacturer06/05/2018
Initial Report FDA Received Date04/24/2018
Supplement Report FDA Received Date07/02/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
ZCB00, SERIAL #: (B)(4)